# SDR FDEA201908262017

- Difficulty date: August 26, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 35,226 hours, 18,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397308521000
- Condition: Cracked
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT AREA, FLOOR BEAM ABOUT FRAME 60 FOUND CRACKED.  COMPLIED WITH EA:6-5310-T0348991 P1, REPAIRED AFT CARGO COMPARTMENT DOOR CUTOUT AREA, FLOORBEAM ABOUT FRAME 60.  MAJOR REPAIR IAW GMM 6-2-100.
